# SDR QXEA9600013

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11017
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Component: Fokker
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - FLOOR PROXIMITY LIGHTING BETWEEN 6 C, D, E AND 9 C, D, E INOP.  REPAIRED BROKEN WIRE AT BATTERY PACK CANNON PLUG.
